Review: C. Spector, Hyperarithmetical Quantifiers; Shih-Chao Liu, Recursive Linear Orderings and Hyperarithmetical Functions [Book Review]

Journal of Symbolic Logic 31 (1):137-137 (1966)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 47,385
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Recursive Linear Orderings and Hyperarithmetical Functions.Shih-Chao Liu - 1962 - Notre Dame Journal of Formal Logic 3 (3):129-132.
A Recursion Principle for Linear Orderings.Juha Oikkonen - 1992 - Journal of Symbolic Logic 57 (1):82-96.
Four Types of General Recursive Well-Orderings.Shih Chao Liu - 1962 - Notre Dame Journal of Formal Logic 3 (2):75-78.
A Construction for Recursive Linear Orderings.C. J. Ash - 1991 - Journal of Symbolic Logic 56 (2):673-683.
Intrinsically Hyperarithmetical Sets.Ivan N. Soskov - 1996 - Mathematical Logic Quarterly 42 (1):469-480.
Up to Equimorphism, Hyperarithmetic Is Recursive.Antonio Montalbán - 2005 - Journal of Symbolic Logic 70 (2):360 - 378.
Hyperarithmetical Relations in Expansions of Recursive Structures.Alan D. Vlach - 1994 - Annals of Pure and Applied Logic 66 (2):163-196.
An Introduction to Hyperarithmetical Functions.Julia Robinson - 1967 - Journal of Symbolic Logic 32 (3):325-342.
Review: Clifford Spector, Recursive Well-Orderings. [REVIEW]Werner Markwald - 1956 - Journal of Symbolic Logic 21 (4):412-413.
Recursive Well-Orderings.Clifford Spector - 1955 - Journal of Symbolic Logic 20 (2):151-163.


Added to PP index

Total views

Recent downloads (6 months)

How can I increase my downloads?


Sorry, there are not enough data points to plot this chart.

My notes

Sign in to use this feature